I am female, not quite 43 and I've been overall healthy my whole life. I was diagnosed last fall with an auto-immune disease, due to a very high ANA reading of 1:5,120. I have had Raynaud's for about 20 years or so but they seem to think (Pulmonologist and Rheumatologist) that I have CREST syndrome. After going through many tests, they couldn't find anything wrong with my lungs or heart and I don't have any other symptoms of CREST except for the Raynaud's. (I was under the impression you had to have at least 2 of the five letters in order to be diagnosised with this syndrome!) I meet with my Rheumatologist in a week, so I will question this diagnosis....What brings me to this board tonight, is that for some time now, I have been dealing with a flushing problem on my face. My face gets all prickly feeling and my nose and cheeks turn bright red! It is NOT roseacea and while it does flush after drinking wine or having spicy foods, it sometimes happens when I have to pee really bad or if I'm really hungry and i have an empty stomach! I have had my hormone levels done and I am not yet in menapose, so I don't think it's due to my hormone levels. The other thing I want to mention is that the other day, I had my blood sugar read (I work in a doctor's office and they were just checking blood sugars for the fun of it) I had just eaten lunch and also had about 4 Hershey kisses and 3 other candies, so I said "oh my blood sugar will be through the roof because I've just had a bunch of sugar!" Well, it was 106, the lowest of the office! One of the nurses mentioned that maybe I have hypoglycemia.....?? I did go online and read about the symptoms of that and I do have several of the symptoms but when I've had a fasting glucous done, my readings are perfect! I'm wondering if when I eat, if my body is producing something that is causing this flushing....I can feel it when it's happening and I always know before looking in the mirror that my nose and cheeks are bright red.....!!! I would love to know if anyone has any ideas on what could be causing this!!! Thank you!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?